MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID, HAND HELD PALM, HP

Medline Industries, LP MEDLINE; ANEROID, HAND HELD PALM, HP
Catalog Number MDSANEROIDHP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the issue is the device not holding the pump to get the dial to move.We are not sure if this is because the pump itself or the tubing connections.".
 
Additional Manufacturer Narrative
The account reported finding aneroid unable to hold pump; the complaint stated the device was not holding the pump to get the dial to move and staff were concerned about the accuracy of the results because it was challenging to pump the device.Photos were provided; the first photo depicted the pump alongside its guage, but a physical sample would be needed to test and evaluate, and the vendor's internal investigation, including dhr review and inspection records review, found no abnormalities.The complaint was not confirmed, and an exact cause of the issue could not be determined from the photos provided.No further actions are required, and divisional qa will continue to monitor during monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID, HAND HELD PALM, HP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50804950
Report Number1417592-2026-43779
Device Sequence Number12910721
Product Code DXQ
UDI-Device Identifier00888277656737
UDI-Public00888277656737
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSANEROIDHP
Device Lot Number65125050002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown